Propagation of analyticity of the solutions to the Cauchy problem for nonlinear symmetrizable systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 471-487.
@article{ASNSP_1999_4_28_3_471_0,
     author = {Kajitani, Kunihiko and Yamaguti, Kaoru},
     title = {Propagation of analyticity of the solutions to the {Cauchy} problem for nonlinear symmetrizable systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {471--487},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1999},
     mrnumber = {1736525},
     zbl = {0940.35128},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_3_471_0/}
}
TY  - JOUR
AU  - Kajitani, Kunihiko
AU  - Yamaguti, Kaoru
TI  - Propagation of analyticity of the solutions to the Cauchy problem for nonlinear symmetrizable systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1999
SP  - 471
EP  - 487
VL  - 28
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1999_4_28_3_471_0/
LA  - en
ID  - ASNSP_1999_4_28_3_471_0
ER  - 
%0 Journal Article
%A Kajitani, Kunihiko
%A Yamaguti, Kaoru
%T Propagation of analyticity of the solutions to the Cauchy problem for nonlinear symmetrizable systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1999
%P 471-487
%V 28
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1999_4_28_3_471_0/
%G en
%F ASNSP_1999_4_28_3_471_0
Kajitani, Kunihiko; Yamaguti, Kaoru. Propagation of analyticity of the solutions to the Cauchy problem for nonlinear symmetrizable systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 471-487. http://www.numdam.org/item/ASNSP_1999_4_28_3_471_0/

[1] S. Alinhac - G. Métivier, Propagation de l'analyticité des solutions de systèmes hyperboliques non-linéaires, Inv. Math. 75 (1984), 189-203. | Zbl

[2] M. Cicognani, On the strictly hyperbolic equations which are Hölder continuous with respect to time, to appear in Riv. Mat. Pura Appl. 22. | MR | Zbl

[3] M. Cicognani - L. Zanghirati, Analytic regularity for solutions of nonlinear weakly hyperbolic equations, Boll. Un. Mat. Ital. (B) (1997), 643-679. | MR | Zbl

[4] P. D'Ancona - S. Spagnolo, Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity, Boll. Un. Mat. Ital. B (8) (1998), 169-185. | MR | Zbl

[5] K. Kajitani, Local solution of Cauchy problem for nonlinear hyperbolic systems in Gevrey classes, Hokkaido Math. J. 12 (1983), 434-460. | MR

[6] K. Kajitani, The Cauchy problem for uniformly diagonalizable hyperbolic systems in Gevrey classes, In: "Taniguti Symposium on Hyperbolic Equations and Related Topics", edited by S. Mizohata, Kinokuniye, Tokio, 1984, pp. 101-123. | MR | Zbl

[7] K. Kajitani, Le problème de Cauchy pour les systèmes hyperboliques linéaires avec un symétrizeur non régulier, In: "Calcul D'opérateur et fronts D'ondes", edited by J. Vaillant, Travaux en cours, 29, Herman, Paris, 1988, pp. 73-97. | MR | Zbl

[8] H. Kumanogo - M. Nagase, Psuedodifferential operators with non-regular symbols and applications, Funkcial. Ekvac. 21 (1978), 151-192. | MR | Zbl

[9] P.D. Lax, Nonlinear hyperbolic equations, Comm. Pure Appl. Math. 6 (1953), 231-258. | MR | Zbl

[10] S. Mizohata, Analyticity of solutions of hyperbolic systems with analytic coefficients, Comm. Pure Appl. Math. 14 (1961), 547-559. | MR | Zbl

[11] S. Spagnolo, Some results of analytic regularity for the semi-linear weakly hyperbolic equations of the second order, Rend. Sem. Mat. Univ. Politec. Torino, Fascicolo speciale (1988), 203-229. | MR | Zbl